MathSciNet Relay Station
MathSciNet bibliographic data
MR2209792 35Q35 (35A30 76M60 76S05)
Moitsheki, R. J.; Broadbridge, P.; Edwards, M. P. Group invariant solutions for two dimensional solute transport under realistic water flows. Quaest. Math. 29 (2006), no. 1, 73–83.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement